An ADI Crank-Nicolson Orthogonal Spline Collocation Method for the Two-Dimensional Fractional Diffusion-Wave Equation

被引:49
作者
Fairweather, Graeme [1 ]
Yang, Xuehua [2 ]
Xu, Da [3 ]
Zhang, Haixiang [2 ]
机构
[1] Amer Math Soc, Math Reviews, Ann Arbor, MI 48103 USA
[2] Hunan Univ Technol, Sch Sci, Zhuzhou 412008, Hunan, Peoples R China
[3] Hunan Normal Univ, Coll Math & Comp Sci, Changsha 410081, Hunan, Peoples R China
关键词
Two-dimensional fractional diffusion-wave equation; Caputo derivative; Alternating direction implicit method; Orthogonal spline collocation method; Optimal global convergence estimates; Superconvergence; CONVERGENCE ANALYSIS; SCHEME;
D O I
10.1007/s10915-015-0003-x
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
A new method is formulated and analyzed for the approximate solution of a two-dimensional time-fractional diffusion-wave equation. In this method, orthogonal spline collocation is used for the spatial discretization and, for the time-stepping, a novel alternating direction implicit method based on the Crank-Nicolson method combined with the -approximation of the time Caputo derivative of order . It is proved that this scheme is stable, and of optimal accuracy in various norms. Numerical experiments demonstrate the predicted global convergence rates and also superconvergence.
引用
收藏
页码:1217 / 1239
页数:23
相关论文
共 28 条
[1]  
[Anonymous], 1974, MATH SCI ENG
[2]  
[Anonymous], 2008, FRACT CALC APPL ANAL
[3]  
Baleanum D., 2012, SERIES COMPLEXITY NO, V3
[4]   Convergence analysis of orthogonal spline collocation for elliptic boundary value problems [J].
Bialecki, B .
SIAM JOURNAL ON NUMERICAL ANALYSIS, 1998, 35 (02) :617-631
[5]   Orthogonal spline collocation methods for partial differential equations [J].
Bialecki, B ;
Fairweather, G .
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2001, 128 (1-2) :55-82
[6]   An alternating-direction implicit orthogonal spline collocation scheme for nonlinear parabolic problems on rectangular polygons [J].
Bialecki, Bernard ;
Fernandes, Ryan I. .
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2006, 28 (03) :1054-1077
[7]   ADI-Euler and extrapolation methods for the two-dimensional fractional advection-dispersion equation [J].
Chen S. ;
Liu F. .
J. Appl. Math. Comp., 2008, 1-2 (295-311) :295-311
[8]   Convergence analysis of high-order compact alternating direction implicit schemes for the two-dimensional time fractional diffusion equation [J].
Cui, Mingrong .
NUMERICAL ALGORITHMS, 2013, 62 (03) :383-409
[9]   Compact alternating direction implicit method for two-dimensional time fractional diffusion equation [J].
Cui, Mingrong .
JOURNAL OF COMPUTATIONAL PHYSICS, 2012, 231 (06) :2621-2633
[10]   Algorithms for almost block diagonal linear systems [J].
Fairweather, G ;
Gladwell, A .
SIAM REVIEW, 2004, 46 (01) :49-58